Alert archive / Ohio / Frost Advisories in 2010
Frost Advisory 7, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at Oct 19, 2010, 3:45 PM EDT for Erie County, Pennsylvania; 13 counties in Ohio. It took effect at Oct 20, 2010, 3:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2010, 3:45 PM EDT (19:45 UTC)
- In effect from
- Oct 20, 2010, 3:00 AM EDT
- Expired
- Oct 20, 2010, 8:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Ashtabula County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 47 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100 WWUS71 KCLE 191945 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 PM EDT TUE OCT 19 2010 PAZ003-200345- /O.NEW.KCLE.FZ.W.0004.101020T0700Z-101020T1200Z/ CRAWFORD PA- INCLUDING THE CITY OF...MEADVILLE 345 PM EDT TUE OCT 19 2010 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY. WINDS ARE EXPECTED TO REMAIN LIGHT AND VARIABLE AND SKIES ARE EXPECTED TO CLEAR OUT DURING THE NIGHT. THIS WILL CAUSE TEMPERATURES TO DROP WELL INTO THE LOWER 30S TONIGHT. AS TEMPERATURES DROP TO THE FREEZING MARK...FROST WILL DEVELOP AND THE COMBINATION OF THE TWO WILL BE THREATENING TO ANY REMAINING TENDER VEGETATION LEFT OUTDOORS. TEMPERATURES ARE EXPECTED TO WARM ABOVE FREEZING TOMORROW MORNING AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ013-014-020>023-029>033-038-047-PAZ002-200345- /O.NEW.KCLE.FR.Y.0007.101020T0700Z-101020T1200Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-SOUTHERN ERIE- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...EDINBORO 345 PM EDT TUE OCT 19 2010 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS AND FALLING TEMPERATURES WILL CAUSE FROST TO DEVELOP OVERNIGHT. FROST WILL THREATEN ANY REMAINING TENDER VEGETATION LEFT OUTDOORS. TEMPERATURES ARE EXPECTED TO WARM AFTER SUNRISE TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ LOMBARDY
2 follow-up statements
402 WWUS71 KCLE 200144 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 PM EDT TUE OCT 19 2010 PAZ003-200945- /O.CON.KCLE.FZ.W.0004.101020T0700Z-101020T1200Z/ CRAWFORD PA- INCLUDING THE CITY OF...MEADVILLE 944 PM EDT TUE OCT 19 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY. WINDS ARE EXPECTED TO REMAIN LIGHT AND VARIABLE AND SKIES ARE EXPECTED TO BE CLEAR TO PARTLY CLOUDY OVERNIGHT. THIS WILL CAUSE TEMPERATURES TO DROP WELL INTO THE LOWER 30S TONIGHT. AS TEMPERATURES DROP TO THE FREEZING MARK...FROST WILL DEVELOP AND THE COMBINATION OF THE TWO WILL BE THREATENING TO ANY REMAINING TENDER VEGETATION LEFT OUTDOORS. TEMPERATURES ARE EXPECTED TO WARM ABOVE FREEZING TOMORROW MORNING AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ013-014-020>023-029>033-038-047-PAZ002-200945- /O.CON.KCLE.FR.Y.0007.101020T0700Z-101020T1200Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-SOUTHERN ERIE- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...EDINBORO 944 PM EDT TUE OCT 19 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY. THE COMBINATION OF CLEAR TO PARTLY CLOUDY SKIES...LIGHT WINDS AND FALLING TEMPERATURES WILL CAUSE FROST TO DEVELOP OVERNIGHT. FROST WILL THREATEN ANY REMAINING TENDER VEGETATION LEFT OUTDOORS. TEMPERATURES ARE EXPECTED TO WARM AFTER SUNRISE TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
035 WWUS71 KCLE 200741 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EDT WED OCT 20 2010 PAZ003-200845- /O.CAN.KCLE.FZ.W.0004.000000T0000Z-101020T1200Z/ CRAWFORD PA- INCLUDING THE CITY OF...MEADVILLE 341 AM EDT WED OCT 20 2010 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZE WARNING. THICKER CLOUD COVER OFF OF LAKE ERIE HAS WARMED TEMPERATURES INTO THE LOWER 40S. WHILE SOME CLEARING IS STILL POSSIBLE THROUGH SUNRISE IT DOES NOT APPEAR THAT LOWS WILL DIP TO FREEZING. $$ OHZ013-014-023-PAZ002-200845- /O.CAN.KCLE.FR.Y.0007.000000T0000Z-101020T1200Z/ GEAUGA-ASHTABULA INLAND-TRUMBULL-SOUTHERN ERIE- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...WARREN...EDINBORO 341 AM EDT WED OCT 20 2010 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. AREAS OF THICKER CLOUD COVER HAVE BEEN ENOUGH TO HOLD TEMPERATURES IN THE LOWER 40S. WHILE SOME CLEARING IS STILL POSSIBLE THROUGH SUNRISE IT DOES NOT APPEAR THERE WILL BE WIDESPREAD FROST. $$ OHZ020>022-029>033-038-047-201200- /O.CON.KCLE.FR.Y.0007.000000T0000Z-101020T1200Z/ MEDINA-SUMMIT-PORTAGE-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- HOLMES-KNOX- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG... MOUNT VERNON 341 AM EDT WED OCT 20 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AREAS OF FROST WILL BE POSSIBLE ACROSS PORTIONS OF INLAND NORTHERN OHIO...GENERALLY EAST OF INTERSTATE 71 AND SOUTH OF INTERSTATE 80. THE AREAS OF FROST WILL MELT SHORTLY AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Oct 19, 3:26 PM EDT, 19 minutes earlier.
Area forecast discussion, Oct 19, 3:26 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EDT TUE OCT 19 2010
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST ACROSS THE OHIO VALLEY TONIGHT. A COLD
FRONT WILL MOVE EAST ACROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY
MORNING. ANOTHER AREA OF HIGH PRESSURE WILL BUILD EAST INTO THE
REGION BEHIND THE COLD FRONT THURSDAY NIGHT INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A LOT OF DIURNAL CLOUDINESS CONTINUES TO DISSIPATE OVER THE EXTREME
EAST AND FEW CUMULUS OVER THE EXTREME WEST WILL START TO DISSIPATE
TOWARD SUN DOWN. I ANTICIPATE MOST OF THE AREA SHOULD SEE CLEAR
SKIES DURING THE NIGHT AND ALLOW FOR SOME GOOD RADIATIONAL COOLING
TO TAKE PLACE. LATEST SATELLITE SHOWS SOME HIGH CLOUDS SPREADING
SOUTHEAST TOWARD THE REGION BUT I ANTICIPATE THIS CLOUD COVER SHOULD
BE THIN.
THE COOL AIR IN PLACE ALONG WITH THE RADIATIONAL COOLING TAKING
PLACE...I ANTICIPATE TEMPERATURES SHOULD GET PRETTY CHILLY IN THE
EXTREME EAST...ESPECIALLY IN THE VALLEYS. AFTER COORDINATION WITH
SURROUNDING OFFICES...DECIDED TO GO WITH A FREEZE WARNING IN
CRAWFORD COUNTY PENNSYLVANIA AND FROST ADVISORIES FROM SOUTHERN ERIE
COUNTY PENNSYLVANIA SOUTHWEST INTO KNOX COUNTY.
AREAS NEAR THE LAKE SHOULD REMAIN UNDER SOME INFLUENCE OF THE LAKE
IN VERY LIGHT WESTERLY FLOW. WESTERN HALF OF THE AREA SHOULD START
TO SEE SOME WEAK WARM AIR ADVECTION TAKING PLACE AFTER MIDNIGHT AND
THIS SHOULD MINIMIZE THREAT FOR FROST.
TEMPERATURES EXPECTED TO BE IN THE MIDDLE 30S MOST AREAS EXCEPT
LOWER 30S...SAY AROUND 32 IN CRAWFORD COUNTY PENNSYLVANIA. LOWER 40S
EXPECTED NEAR THE LAKE IN THE NORTHEAST.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE IS EXPECTED TO BE THE DOMINANT WEATHER FEATURE ON
WEDNESDAY AS IT MOVES BY ACROSS THE OHIO VALLEY.
A COLD FRONT IS FORECAST TO MOVE SOUTHEAST TOWARD THE AREA WEDNESDAY
NIGHT INTO THURSDAY MORNING. SOME ASSOCIATED MOISTURE WILL ALSO
STREAM INTO THE REGION ALONG WITH THE COLD FRONT. MUCH COLDER AIR
WILL FOLLOW THE FRONT INTO THURSDAY AND THURSDAY NIGHT. 850 MB
TEMPERATURES DIP TO ABOUT -4 IN THE NORTHEAST. TEMPERATURES ALOFT
AND AT THE SURFACE SHOULD BE COLD ENOUGH TO ALLOW SOME WET SNOW TO
MIX IN WITH THE RAIN THURSDAY NIGHT AFTER MIDNIGHT. I DONT
ANTICIPATE THERE WILL BE ENOUGH SNOW TO ACCUMULATE IN THE HIGHER
ELEVATIONS.
AREAS TO THE SOUTH AND WEST SHOULD REMAIN DRY THROUGH THIS PERIOD AS
BEST MOISTURE AND ASSOCIATED DYNAMICS MOVE OVER THE EASTERN HALF OF
THE AREA.
HIGH PRESSURE FINALLY BUILDS IN FOR FRIDAY AFTERNOON INTO FRIDAY
NIGHT BUT WILL BE SHORT LIVED. HIGH PRESSURE MOVES QUICKLY EAST
ALLOWING SOME WARM AIR ADVECTION TO TAKE PLACE FRIDAY AFTERNOON INTO
SATURDAY. HOWEVER...WITH THE WARM AIR COMES ANOTHER SHOT OF MOISTURE
OUT OF THE SOUTHWEST IN ASSOCIATION WITH A STORM SYSTEM MOVING
NORTHEAST. AS STORM SYSTEM REACHES SOUTHERN GREAT LAKES
REGION...GULF OF MOISTURE STARTS TO OPEN UP ALLOWING MOISTURE TO
STREAM NORTH INTO THE REGION. THIS WILL SET UP A WET PATTERN INTO
THE WEEKEND.
TEMPERATURES THROUGH THE PERIOD WILL BE HOVERING AROUND NORMAL WITH
A WARM UP BACK TO THE MIDDLE AND UPPER 60S FOR THE WEEKEND IN THE
SOUTH TO SOUTHWEST FLOW. OVERNIGHT LOWS BEGIN TO MODERATE A BIT
TOMORROW NIGHT BUT THEN PLUNGE BACK INTO THE 30S TO LOWER 40S AS
COLD AIR ADVECTION TAKES PLACE BEHIND THE COLD FRONT.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
A FRONTAL SYSTEM WILL BE IN THE AREA ON SUNDAY AND WILL
BRING A CHANCE OF SHOWERS SUNDAY AND MONDAY. ANOTHER MUCH STRONGER
FRONTAL SYSTEM WILL APPROACH ON TUESDAY AND BRING MORE SHOWERS.
TEMPERATURES TO AVERAGE NEAR THE SEASONAL NORMALS.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
WEAK HIGH PRESSURE WITH DRYING CONDITIONS MOVING INTO THE
FORECAST AREA FOR THIS AFTERNOON AND TONIGHT WITH SOME SCATTERED
CUMULUS CLOUDS EXPECTED. FOR MY EXTREME EASTERN TAF SITES...SOME
CLOUD COVER STILL HOLDING-ON DUE TO A WEAK SHORT WAVE THAT SHOULD
BE PULLING-OUT LATER THIS AFTERNOON AND EVENING.
FOR TONIGHT SOME CIRRUS CLOUDS WILL BE LURKING AROUND THE AREA
BUT IT SHOULD BE GENERALLY DRY. ON WEDNESDAY THE HIGH PRESSURE
SHOULD STILL DOMINATE WITH VFR CONDITIONS.
WINDS WESTERLY THIS AFTERNOON 10 TO 15 KNOTS.
.OUTLOOK...NON VFR POSSIBLE THURSDAY ESPECIALLY NORTHEAST OHIO AND
NORTHWEST PA. NON VFR POSSIBLE ACROSS THE AREA ON SATURDAY.
&&
.MARINE...
WITH WEST TO SOUTHWEST FLOW OF 10 TO 15 KNOTS EXPECT CHOPPY
CONDITIONS...BUT BELOW SMALL CRAFT ADVISORY CRITERIA. BY WEDNESDAY
AFTERNOON/EVENING IT LOOKS LIKE A MUCH STRONGER COLD FRONT WILL
SWEEP ACROSS THE LAKE. SMALL CRAFT ADVISORY WILL BE NEEDED
TOMORROW. SOUTHWEST WINDS WILL INCREASE TO AT LEAST 15 TO 25 AHEAD
OF THE APPROACHING COLD FRONT. WIND SPEEDS WILL HIT 30 KNOTS BY
FROPA TOWARD WEDNESDAY EVENING. VERY COLD ARI BEHIND THE FRONT AS
850 TEMPS DIP TO 0C BY 12Z THURSDAY. CONDITIONS IMPROVE FRIDAY AS
HIGH PRESSURE MOVES ACROSS THE OHIO VALLEY/LOWER GREAT LAKES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 3 AM TO 8 AM EDT WEDNESDAY FOR OHZ013-014-
020>023-029>033-038-047.
PA...FROST ADVISORY FROM 3 AM TO 8 AM EDT WEDNESDAY FOR PAZ002.
FREEZE WARNING FROM 3 AM TO 8 AM EDT WEDNESDAY FOR PAZ003.
MARINE...NONE.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...BC
AVIATION...BC
MARINE...DJBHazardous weather outlook, Oct 19, 5:28 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 528 AM EDT TUE OCT 19 2010 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-200930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 528 AM EDT TUE OCT 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 3:45 PM EDT | Freeze Warning | CLE | Crawford | 12 hr |
Nearby
Frost Advisories in Ohio, 2010Frost Advisories in Pennsylvania, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.